# SDR DHL2004782004

- Difficulty date: January 10, 2004
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 189929
- Part serial: NA
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT GEAR RED UNSAFE LIGHT ON WITH GEAR UP.  RAN ABNORMAL PROCEDURE.  REMOVED AND REPLACED LEFT GEAR UP LOCK SENSOR IAW B-MM 32-61-81.  OPS CHECKED GOOD IAW B-MM 32-61-81.  INSTALLED 1 EA SENSOR P/N: 1-899-29.
